# SDR 2009FA0000895

- Difficulty date: July 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Aircraft: N43R
- Make and model: Cndair CL6002B16
- Aircraft serial: 5334
- Engine: Ge CF343B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 4060T64P01
- Condition: Failed
- Location: Oil Filter
- Part time: 4,279 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DID THE NEW FULL FUNCTIONAL CHECK OF OUR SENSORS ON OUR CF343B AND IT TOOK SOME TIME TO GET THE ONE SENSOR TO PASS AND THE OTHER ENGINE SENSOR NEEDED TO BE REPLACED.  ON THAT SENSOR YOU COULD HEAR THE MECHANICAL HALF OF THE SENSOR ACTUATING BUT THE CONTACTS IN THE SENSOR/SWITCH NEVER CLOSED.  (K)
